Sur les racines de l'équation$X$_{$n$}=0

T. J. Stieltjes Toulouse

TBD mathscidoc:1701.33191

Acta Mathematica, 9, (1), 385-400, 1887.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:46 uploaded by actaadmin ] [ 68 downloads ] [ 0 comments ]
@inproceedings{t.1887sur,
  title={Sur les racines de l'équation$X$_{$n$}=0},
  author={T. J. Stieltjes},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202946953935900},
  booktitle={Acta Mathematica},
  volume={9},
  number={1},
  pages={385-400},
  year={1887},
}
T. J. Stieltjes. Sur les racines de l'équation$X$_{$n$}=0. 1887. Vol. 9. In Acta Mathematica. pp.385-400. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202946953935900.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved